U.S. doctors online nowAsk doctors free
Canada
A 18-year-old female asked:

kidney problem,possible?nausea,vomiting,r kidney pain,lwr r abdominal pain.decreased urination+frequency to urinate.lost weight.decreased appetite.

1 doctor answer3 doctors weighed in
Dr. Marino Tavarez
A Verified Doctoranswered
A US doctor answeredLearn more
Kidney infection: as well as GYN-related concerns. I would recommend an exam and possibly some tests to detect any serious conditions that may require treatment soon

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 37-year-old member asked:

I have chronic kidney disease, what can I do to prevent my potassium levels from getting too high?

2 doctor answers8 doctors weighed in
Dr. Kevin Griffiths
Specializes in Nephrology and Dialysis
Low K diet: Potassium is a chemical element that is needed for many metabolic processes like cellular function in the human body. People with CKD are at risk for developing higher levels of potassium because the damaged kidney can not excrete as much potassium as a normal kidney. Should try to avoid high potassium foods like bananas, tomatoes or orange juice.
Dr. Tarek Naguib
Nephrology and Dialysis 40 years experience
Agree, also potatoes, squash/zuchini, and melons are rich in potassium. The problem with tomatoes is actually more crucial in concentrated tomatoes e.g. ketchup, tomato sauce and paste, and V8.
Oct 30, 2011
A female asked:

Bloody nose every hour, canr hold down food, right lower stomach pain, blood in urine, dizzy, hard time breathing, help?

3 doctor answers6 doctors weighed in
Dr. Steven Ginsberg
Hematology and Oncology 37 years experience
Urgent medical care: Your symptoms sound very serious. You need to seek immediate emergency medical attention.
A 40-year-old member asked:

Had stomach ache w/ diareah / vomit dr says infection kidneys. Now sharp tight pain around center of body stinging pain on skin at back ?

1 doctor answer7 doctors weighed in
Dr. George Klauber
Specializes in Pediatric Urology
Unusual symptoms: Kidney infections are usually associated with lower urinary tract symtoms such as stinging with urination, urinary frequency and pain or discomport above the pubic bone and well below the umbilicus. Plus tenderness over the kidneys when tapping over the lower ribs at the back. Diarrhea and vomiting is usually associated with bowel issues. Was your urine tested for infection. ? Bowel problem + uti.
NJ
A 33-year-old member asked:

Does gabapentin lower potassium levels? Was prescribed potassium pills, but since starting pain has gotten so bad I can't even sleep. Potassium cause?

2 doctor answers9 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Possibly: Gabapentin may be associated with lowered potassium, but there are dozens of other meds also associated with potassium loss. What other meds are you taking? Where is the pain your are getting. Potassium can be very irritating to the stomach/esophagus if not taken with food or adequate fluids. Consult with your fp concerning this problem.
CA
A 25-year-old member asked:

Do I have strep throat if I ran a low fever, have deep coughing, have runny nose, have red bumps at the back of my throat, and have throat pain?

2 doctor answers6 doctors weighed in
Dr. Gregory Hines
Family Medicine 24 years experience
Depends: Generally, the fevers with group a streptococcus infections are in the 101-102 degree range. If you do not have a fever, it seems unlikely, but you could still have an infection. Be seen and you can be tested.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.